Ive had the exact same problem. Its not the moisturizer, its the BP. Let me explain: The BP drys out your skin very badly, the moisturizer makes your skin red and burn right after applying it; that happens because your skin naturally reacts like that when lotion or moisturizer is put on dry skin. I would suggest going to a 2.5% BP face wash (or whatever product youre using) and if it still is dry, keep using the moisturizer, once the skin is not so dry, the red and burning will stop. If the 2.5% is not enough to fight the acne, go back to 5%, but always use moisturizer after you use the BP.
Ever have had your hands get very dry and even possibly start to crack from dryness? (i have) Then when you put on skin lotion, your hands get kinda red and start to burn? Same thing applies to the skin on your face, except your skin will flake off rather than crack like your hands would. Trust me, once your face gets moisturized again and not so dry, the redness and burning will stop when you apply moisturizer. Hope i helped!
P.S. i suggest you check out Olay Sensitive Moisture Therapy Lotion: http://www.acne.org/...on-reviews-576/ Just in case your current stuff isnt moisturizing enough or etc. This stuff makes my face super soft and takes away all dryness from using 2.5% BP leave-on-face medication. Also helps fade away acne scars, but mostly for moisturizing.